Alert archive / Louisiana / River Flood Warnings in 2016

River Flood Warning 18, NWS New Orleans, LA

February 24, 2016Saint Tammany Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Feb 24, 2016, 8:54 PM CST for Saint Tammany Parish, Louisiana. It took effect at Feb 25, 2016, 10:32 AM CST. It was in force for 31 hr.

The area

The outline as issued.

The facts

Issued
Feb 24, 2016, 8:54 PM CST (02:54 UTC)
In effect from
Feb 25, 2016, 10:32 AM CST
Expired
Feb 26, 2016, 6:00 PM CST
In force
31 hr
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Flood severity
Minor

County Saint Tammany Parish, LA

The river

Written for the forecast point Bogue Chitto River near Bush (BSHL1).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
15 ft
Major stage
18 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02492000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

062 
WGUS44 KLIX 250254
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
854 PM CST WED FEB 24 2016

...The National Weather Service in New Orleans Baton Rouge has issued
a flood warning for the following rivers in Louisiana... 

  Bogue Chitto River Near Bush affecting St. Tammany Parish
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-260854-
/O.NEW.KLIX.FL.W.0018.160225T1800Z-160227T0000Z/
/BSHL1.1.ER.160225T1800Z.160225T1800Z.160226T1800Z.NO/
854 PM CST WED FEB 24 2016

The National Weather Service in New Orleans/Baton Rouge has issued a 

* Flood Warning for 
  The Bogue Chitto River Near Bush.
* from Thursday afternoon to Friday evening.
* At 8:15 PM Wednesday the stage was 10.8 feet.
* Minor flooding is forecast.
* Flood stage is 11.0 feet.
* Forecast...The river is expected to rise to near flood stage 
  tomorrow early afternoon then slowly fall thereafter.
* Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21
  will begin to overflow threatening property at lower elevations on 
  either side of Highway 21 in the vicinity of the bridge.

&&
 
LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978
3063 8983 3067 8995

&&

LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978
3063 8983 3067 8995


$$
3 follow-up statements
861 
WGUS84 KLIX 251634
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1034 AM CST THU FEB 25 2016

...The flood warning continues for the following rivers in 
Louisiana...
 
The Bogue Chitto River Near Bush affecting St. Tammany Parish 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local tv and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-261200-
/O.EXT.KLIX.FL.W.0018.160225T1632Z-160226T1200Z/
/BSHL1.1.ER.160225T1445Z.160225T1615Z.160226T0600Z.NO/
1034 AM CST THU FEB 25 2016

The Flood Warning continues for
  The Bogue Chitto River Near Bush.
* until Friday morning.
* At 10:15 AM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is currently cresting and is expected to fall 
  below flood stage by late tonight.
* Impact...At 11.0 feet...The access road upstream of the bridge will 
  flood. The river will leave the main channel on the left bank below
  the bridge flooding woodlands on either side of Louisiana Highway 
  21.
* Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21
  will begin to overflow threatening property at lower elevations on 
  either side of Highway 21 in the vicinity of the bridge.

&&

LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978
3063 8983 3067 8995



$$
123 
WGUS84 KLIX 260230
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
830 PM CST THU FEB 25 2016

...The flood warning continues for the following rivers in 
Louisiana...
 
  Bogue Chitto River Near Bush affecting St. Tammany Parish 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Forecast crests are based upon rainfall that has occurred along with 
anticipated rain for the next 12 hours. Adjustments to the forecasts 
will be made if additional heavy rainfall occurs.

Do not drive cars through flooded areas. Remember, two feet of 
rushing water can carry away most vehicles including pickups.  Turn 
around and don't drown!

A followup product will be issued later. Stay tuned to NOAA Weather 
Radio, local TV and radio stations...or your cable provider, for the 
latest information. The latest graphical hydrologic information can 
also be found at Weather.Gov.

&&

LAC103-261800-
/O.EXT.KLIX.FL.W.0018.000000T0000Z-160226T1800Z/
/BSHL1.1.ER.160225T1445Z.160226T0200Z.160226T1200Z.NO/
830 PM CST THU FEB 25 2016

...Flood Warning extended until Friday afternoon...The Flood Warning 
continues for
  The Bogue Chitto River Near Bush.
* until Friday afternoon.
* At  8:15 PM Thursday the stage was 11.0 feet.
* Flood stage is 11.0 feet.
* Forecast...The river is cresting and will fall below flood stage  
  Friday morning.
* Impact...At 11.0 feet...The access road upstream of the bridge will 
  flood. The river will leave the main channel on the left bank below
  the bridge flooding woodlands on either side of Louisiana Highway 
  21.
* Impact...At 10.0 feet...Gravel pits upstream of Louisiana Highway 21
  will begin to overflow threatening property at lower elevations on 
  either side of Highway 21 in the vicinity of the bridge.

&&

LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978
3063 8983 3067 8995



$$
290 
WGUS84 KLIX 261518
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
918 AM CST FRI FEB 26 2016

...The flood warning has been cancelled for the following river in 
Louisiana...
 
The Bogue Chitto River Near Bush affecting St. Tammany Parish.

&&

LAC103-261548-
/O.CAN.KLIX.FL.W.0018.000000T0000Z-160226T1800Z/
/BSHL1.1.ER.160225T1445Z.160226T0200Z.160226T0945Z.NO/
918 AM CST FRI FEB 26 2016

The Flood Warning has been cancelled for
  The Bogue Chitto River Near Bush.
* At 8:15 AM Friday the stage was 10.9 feet.
* Fell below flood stage at  3:45 AM Friday.
* Flood stage is 11.0 feet.
* Forecast...The river has fallen below flood stage.  No flooding is
  expected in the near future.

&&

LAT...LON 3081 9012 3081 9018 3062 8999 3058 8986 3053 8982 3053 8978
3063 8983 3067 8995



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Feb 24, 3:06 PM CST, 5 hours 48 minutes earlier.

Area forecast discussion, Feb 24, 3:06 PM CST, 5 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
ISSUED BY NATIONAL WEATHER SERVICE LAKE CHARLES LA
306 PM CST WED FEB 24 2016

.DISCUSSION...
COOL BREEZY DAY ACROSS THE FORECAST AREA AS THE POWERFUL STORM
SYSTEM YESTERDAY HAD MOVED INTO THE EASTERN UNITED STATES LEAVING
THE REGION ON THE BACKSIDE OF THE UPPER LEVEL TROUGH. HIGH
PRESSURE CONTINUED TO BUILD IN AT THE SURFACE.TEMPERATURES WERE
AT OR JUST BELOW FORECAST HIGHS AS VISIBLE SATELLITE IMAGERY
SHOWED CLOUDS THINNING ACROSS THE WESTERN AND SOUTHERN AREAS OF
THE COUNTY WARNING AREA.

AS THE MAJOR STORM SYSTEM CONTINUES TO PUSH INTO THE EASTERN
UNITED STATES...HIGH PRESSURE WILL BEGIN TO BUILD IN ALOFT AND AT
THE SURFACE THROUGH THE REST OF THE WEEK AND EVEN INTO THE
WEEKEND. A SECONDARY REINFORCING COOL FRONT WILL SWEEP THROUGH THE
COUNTY WARNING AREA THURSDAY. EXPECT THIS FRONT WILL BE ABSENT OF
ANY PRECIPITATION AS MOISTURE AND UPPER LEVEL DYNAMICS WILL NOT BE
ENOUGH TO OVERCOME THE STRONG STABILITY IN PLACE.

COOLER THAN NORMAL TEMPERATURES WILL REMAIN THE MAIN STORY OVER
THE NEXT FEW DAYS AS COLD NIGHT TEMPERATURES AND COOL DAYTIME
TEMPERATURES WILL PREVAIL. A WARMUP WILL BEGIN LATE SATURDAY INTO
SUNDAY AS SOUTHERLY FLOW RETURNS TO THE REGION.

THE NEXT MAJOR WEATHER SYSTEM WILL DEVELOP OVER THE PACIFIC
NORTHWEST ON MONDAY AND MOVE INTO THE CENTRAL UNITED STATES LATE
TUESDAY. WE DO EXPECT THIS STORM SYSTEM TO HAVE QUITE A BIT OF
ENERGY AVAILABLE AND THEREFORE WILL NEED TO KEEP AN EYE TOWARDS
WEDNESDAY FOR THE NEXT POSSIBLE ACTIVE WEATHER. FOR NOW
THOUGH...EXPECT BEAUTIFUL WEATHER AND HAVE SOME GREAT OUTDOOR
ADVENTURES FOR THE 7 DAY FORECAST.

&&

.AVIATION...
PRESSURE GRADIENT WILL CONTINUE TO SLOWLY LOOSEN ITS HOLD OVER THE
AREA LATER THIS AFTERNOON INTO TONIGHT. WINDS WILL REMAIN GUSTY
INTO THE LATE AFTERNOON AND EARLY EVENING AND THEN DROP OFF
CONSIDERABLY OVERNIGHT. THE SURFACE LOW WILL CONTINUE TO MOVE
AWAY FROM THE REGION THROUGH THE EVENING ALLOWING FOR WRAP AROUND
CLOUDS TO BEGIN PULLING AWAY FROM THE AREA TONIGHT....THIS WILL
HELP DECREASE CLOUDINESS WITH MAINLY VFR CONDITIONS EXPECTED.

&&

.MARINE...
STRONG NORTHWEST WINDS WILL CONTINUE TO SLOWLY SUBSIDE AS THE
PRESSURE GRADIENT RELAXES AND HIGH PRESSURE BUILDS INTO THE
COASTAL WATERS. A GALE WARNING WILL CONTINUE FOR THE OFFSHORE
COASTAL WATERS TILL 6 PM...OTHERWISE...WILL EXTEND SMALL CRAFT
ADVISORY CONDITIONS OVER THE OPEN WATERS UNTIL 12Z TOMORROW.
WINDS AND SEAS WILL CONTINUED TO EASE DOWN EVEN THOUGH A BRIEF
BUMP UP IN THE WINDS CAN BE EXPECTED THURSDAY AS A SECONDARY
REINFORCING FRONT MOVES INTO THE COASTAL WATERS. HIGH PRESSURE
WILL SETTLE AND BECOME ANCHORED OVER THE COASTAL WATERS THROUGH
THE WEEKEND.

06

.DECISION SUPPORT...

DSS CODE....ORANGE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...RIVER FLOODING CONTINUES ON AREA RIVERS
             GALE WARNING AND SMALL CRAFT ADVISORY

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED WATCH/WARNING/ADVISORY
         ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE RISK SVR AND/OR DIRECT
         TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  37  62  34  57 /   0   0   0   0
BTR  37  66  36  60 /   0   0   0   0
ASD  42  64  40  59 /   0   0   0   0
MSY  43  65  43  59 /   0   0   0   0
GPT  42  63  40  58 /   0   0   0   0
PQL  41  62  39  58 /   0   0   0   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ532-534-536-
     538-550-552-555.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY
     FOR GMZ557-570-572-575-577.

     GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ557-570-572-575-
     577.

     SMALL CRAFT ADVISORY UNTIL 6 PM CST THIS EVENING FOR GMZ530.

MS...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 AM CST THURSDAY FOR GMZ534-536-538-
     550-552-555.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY
     FOR GMZ570-572-575-577.

     GALE WARNING UNTIL 6 PM CST THIS EVENING FOR GMZ570-572-575-577.

&&

06
Hazardous weather outlook, Feb 24, 6:04 PM CST, 2 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
604 PM CST WED FEB 24 2016

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-251400-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-

NO HAZARDOUS WEATHER IS ANTICIPATED AT THIS TIME.

COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
604 PM CST WED FEB 24 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT TONIGHT FOR ALL OF THE GULF
COASTAL WATERS...SOUNDS AND LAKE BORGNE FOR OFFSHORE FLOW OF 20 TO
25 KNOTS AND HAZARDOUS SEAS.

OTHERWISE...NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THE RISK OF WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

In the hours before

Local storm report, Feb 24, 4:24 PM CST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
424 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 PM     TORNADO          1 N LIVINGSTON          30.52N 90.74W
02/23/2016  F2               LIVINGSTON         LA   NWS STORM SURVEY

            PRELIMINARY ESTIMATED 120 MPH WITH A 1/4 MILE WIDE PATH.
            MORE DETAILS WILL BE PROVIDED AT THE CONCLUSION OF THE
            SURVEY.

&&

24/RR
Local storm report, Feb 24, 4:47 PM CST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
447 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     TORNADO          4 NNW NAPOLEONVILLE     29.99N 91.05W
02/23/2016  F2               ASSUMPTION         LA   NWS STORM SURVEY

            PRELIMINARY HIGH END EF-2 DAMAGE. MORE DETAILS WILL BE
            PROVIDED UPON THE CONCLUSION OF THE SURVEY.

0435 PM     TORNADO          2 WNW LAPLACE           30.08N 90.50W
02/23/2016  F2               ST. JOHN THE BAPTI LA   NWS STORM SURVEY

            PRELIMINARY ESTIMATE OF 130 MPH OVER 1/4 MILE WIDE PATH.
            MORE DETAILS WILL BE PROVIDED UPON COMPLETION OF SURVEY.

&&

24/RR
Local storm report, Feb 24, 4:52 PM CST, 4 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
452 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0357 PM     TORNADO          8 SW POPLARVILLE        30.76N 89.64W
02/23/2016  F1               PEARL RIVER        MS   NWS STORM SURVEY

            PRELIMINARY DAMAGE TO TREES AND STRUCTURES CONSISTENT
            WITH LOW END EF-1. MORE DETAILS WILL BE PROVIDED UPON
            COMPLETION OF SURVEY.

&&

24/RR
Local storm report, Feb 24, 4:57 PM CST, 3 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW ORLEANS LA
457 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     TORNADO          1 W KENNER              29.98N 90.27W
02/23/2016  F0               JEFFERSON          LA   NWS STORM SURVEY

            ESTIMATED 80 MPH ALONG A SHORT PATH BETWEEN HIGHWAY 48
            AND AIRLINE HIGHWAY IN THE VICINITY OF SALVADOR ROAD.
            MORE DETAILS WILL BE SENT AT THE CONCLUSION OF THE
            SURVEY.

1205 PM     TORNADO          PRAIRIEVILLE            30.30N 90.97W
02/23/2016  F0               ASCENSION          LA   NWS STORM SURVEY

            PRELIMINARY REPORTS OF DAMAGE CONSISTENT WITH 80 MPH WIND
            GUSTS. MORE DETAILS WILL BE PROVIDED AT THE CONCLUSION OF
            THE SURVEY.

1245 PM     TORNADO          1 N LIVINGSTON          30.52N 90.74W
02/23/2016  F2               LIVINGSTON         LA   NWS STORM SURVEY

            PRELIMINARY ESTIMATED 120 MPH WITH A 1/4 MILE WIDE PATH.
            MORE DETAILS WILL BE PROVIDED AT THE CONCLUSION OF THE
            SURVEY.

0323 PM     TORNADO          4 NNW NAPOLEONVILLE     29.99N 91.05W
02/23/2016  F2               ASSUMPTION         LA   NWS STORM SURVEY

            PRELIMINARY HIGH END EF-2 DAMAGE. MORE DETAILS WILL BE
            PROVIDED UPON THE CONCLUSION OF THE SURVEY.

0338 PM     TORNADO          5 NW CONVENT            30.07N 90.89W
02/23/2016  F2               ST. JAMES          LA   NWS STORM SURVEY

            PRELIMINARY REPORT FROM SURVEY IS A VERY WIDE TRACK IN
            CONVENT. MORE DETAILS WILL FOLLOW UPON THE COMPLETION OF
            THE TRACK SURVEY.

0357 PM     TORNADO          8 SW POPLARVILLE        30.76N 89.64W
02/23/2016  F1               PEARL RIVER        MS   NWS STORM SURVEY

            PRELIMINARY DAMAGE TO TREES AND STRUCTURES CONSISTENT
            WITH LOW END EF-1. MORE DETAILS WILL BE PROVIDED UPON
            COMPLETION OF SURVEY.

0435 PM     TORNADO          2 WNW LAPLACE           30.08N 90.50W
02/23/2016  F2               ST. JOHN THE BAPTI LA   NWS STORM SURVEY

            PRELIMINARY ESTIMATE OF 130 MPH OVER 1/4 MILE WIDE PATH.
            MORE DETAILS WILL BE PROVIDED UPON COMPLETION OF SURVEY.

0530 PM     TORNADO          1 WNW LACOMBE           30.31N 89.94W
02/23/2016  F0               ST. TAMMANY        LA   NWS STORM SURVEY

            MOSTLY TREES SNAPPED AND MINOR SHINGLE DAMAGE. 50-75
            YARDS WIDE BEFORE DISSIPATING. ALSO EF-0 IN MADISONVILLE
            50 YARDS WIDE. DAMAGE TO BOAT SHED AND SOME FASCIA OFF
            ROOF OF T RIVERS BAR. MORE DETAILS WILL BE SENT AT THE
            CONCLUSION OF THE SURVEY LATER TODAY.

0714 PM     TORNADO          4 WSW AMITE             30.71N 90.58W
02/23/2016  F0               ST. HELENA         LA   NWS STORM SURVEY

            DAMAGE WAS MAINLY TO AN UNSECURED TRAILER AND TO SOME
            WEAK TREES. MORE DETAILS WILL FOLLOW LATER UPON
            CONCLUSION OF SURVEY.

&&

24/RR
Local storm report, Feb 24, 6:39 PM CST, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
639 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     TORNADO          2 WNW LAPLACE           30.08N 90.50W
02/23/2016  F2               ST. JOHN THE BAPTI LA   NWS STORM SURVEY

            *** 17 INJ *** A NWS STORM SURVEY INDICATED THAT THE
            TORNADO HAD WINDS ESTIMATED AT 130 MPH, A TRACK LENGTH OF
            4.5 MILES AND A WIDTH OF 200 YARDS. ADDITIONAL DETAILS
            WILL BE SENT OUT ON THURSDAY.

&&

11
Local storm report, Feb 24, 7:08 PM CST, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
708 PM CST WED FEB 24 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0338 PM     TORNADO          5 NW CONVENT            30.07N 90.89W
02/23/2016  F2               ST. JAMES          LA   NWS STORM SURVEY

            *** 2 FATAL *** UPDATED INFORMATION FROM DAMAGE SURVEY
            INDICATES THAT AN UPPER END EF2 TORNADO TOUCHED DOWN
            ABOUT 3 MILE WEST OF PLATTENVILLE AND TRACKED NORTHEAST
            FOR APPOXIMATELY 20MILES ENDING AT AIRLINE HIGHWAY ABOUT
            7 MILES NORTHEAST OF CONVENT. DAMAGE PATH WAS 21 MILES. A
            WIDE DAMAGE PATH WAS NOTED...UP TO 300 YARDS WIDE IN SOME
            AREAS. EXTENSIVE DAMAGE TO HOUSES AND BUSINESS NOTED IN
            PAINCOURTVILLE AREA. AN RV PARK WAS HEAVILY DAMAGED ON
            HIGHWAY 44 NORTHWEST OF CONVENT WITH TWO FATALITIES

&&

FREVITTE

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 25, 9:46 AM CSTSmall Craft AdvisoryLIX20 hr

Nearby

River Flood Warnings in Louisiana, 2016Every river flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.